Behaviormetrika
Online ISSN : 1349-6964
Print ISSN : 0385-7417
ISSN-L : 0385-7417
Articles
NOTE ON A SIMPLE DERIVATION OF THE ASYMPTOTIC NORMALITY OF SAMPLE QUANTILES FROM A FINITE POPULATION
Hitoshi Motoyama
Author information
JOURNALS FREE ACCESS

2012 Volume 39 Issue 1 Pages 1-8

Details
Abstract

In this article, we study the limiting distributions of sample quantiles from a finite population. We give a simple proof of the asymptotic normality of sample quantiles for simple random samples from a finite population by employing the method of Wretman (1978). Some Monte Carlo simulation results are also included.

Information related to the author
© 2012 The Behaviormetric Society
Next article
feedback
Top